MAUDE Adverse Event Report: I.T.S. GMBH STRAIGHT PLATE, 3.5MM, 8-HOLE

I.T.S. GMBH STRAIGHT PLATE, 3.5MM, 8-HOLE
Model Number 21102-8
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/23/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of this plate 21102-8 were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.We have consulted an experienced trauma surgeon for his independent opinion: dr.(b)(6): the plate broke as the fracture was not reduced properly and a gap is visible.Furthermore, the third distal screw is within the fracture zone.This led to a pseudoarthrosis and subsequent to a fatigue fracture of the implant.
 
Event or Problem Description
It was reported that a straight plate, 3.5mm, 8-hole was determined to be broken postoperatively.Original implant date (b)(6) 2014.A revision surgery was performed on (b)(6) 2014.

Brand Name
STRAIGHT PLATE, 3.5MM, 8-HOLE
Common Device Name
STRAIGHT PLATE, 3.5MM, 8-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8225703
Report Number3004369035-2014-00007
Device Sequence Number1745663
Product Code HRS
UDI-Device Identifier09120034304736
UDI-Public09120034304736
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21102-8
Device Catalogue Number21102-8
Device Lot Number147/13020B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2014
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient Weight55